Title

On the set of divisors of Gaussian integers

Article Type

Research Article

Publication Title

Ramanujan Journal

Abstract

In Maier and Tenenbaum (Invent Math 76(1):121–128, 1984), Tenenbaum and the first author proved an old conjecture of Paul Erdős about the propinquity of divisors of integers. In this paper, we prove an analogous results for Gaussian integers.

First Page

355

Last Page

366

DOI

10.1007/s11139-019-00158-9

Publication Date

11-1-2019

This document is currently not available here.

Share

COinS